# SDR ASAA2024101653899

- Difficulty date: October 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 12,879 hours, 3,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG88541169
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP REFLECTIVE LIGHTING AT ROW 1AC BROKEN AND TRIP HAZARD. GROUNDED - YES. REMOVED AND REPLACED BROKEN PHOTOLUMINESCENT STRIP IAW B737 AMM 33-51-15-960-801.
